CSpace
关于具有偏差变元的双曲方程解的强迫振动性
崔宝同1; 俞元洪2
1994
Source Publication应用数学学报
ISSN0254-3079
Volume017Issue:003Pages:448
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49635
Collection中国科学院数学与系统科学研究院
Affiliation1.滨州学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
崔宝同,俞元洪. 关于具有偏差变元的双曲方程解的强迫振动性[J]. 应用数学学报,1994,017(003):448.
APA 崔宝同,&俞元洪.(1994).关于具有偏差变元的双曲方程解的强迫振动性.应用数学学报,017(003),448.
MLA 崔宝同,et al."关于具有偏差变元的双曲方程解的强迫振动性".应用数学学报 017.003(1994):448.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[崔宝同]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[崔宝同]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[崔宝同]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.